# SDR AALA202203219218

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 89,202 hours, 11,076 cycles
- System (JASC): 2540 · Lavatories
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2R DOOR STICKS. LUBRICATED DOOR TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
